IJPAM: Volume 26, No. 4 (2006)

EXACT AND APPROXIMATE PPERIODIC WAVE
SOLUTIONS FOR THE GENERALIZED
HIROTA-SATSUMA SYSTEM

H.A. Abdusalam$^1$, I. Alolyan$^2$
$^1$Mathematics Department
Faculty of Science
Cairo University, Giza, EGYPT
e-mail: hosny@operamail.com
$^2$Department of Mathematics
College of Science
King Saud University
P.O. Box 2455, Riyadh 11451, KINGDOM OF SAUDI ARABIA
e-mail: ialolyan05@yahoo.com


Abstract.The periodic wave solution for the generalized Hirota-Satsuma system was obtained by using the F-expansion method which can be thought of as a generalization of the Jacobi elliptic function method proposed recently. The Adomian decomposition method is used to solve the same system numerically and the approximate solution is compared with the exact solution. Moreover, we analyze the absolute error. The obtained results are presented and only few terms of the expansion are required to obtain the approximate solution which is found to be accurate and efficient.

Received: November 22, 2005

AMS Subject Classification: 35L75

Key Words and Phrases: Jacobi elliptic function, doubly periodic solutions, Hirota-Satsuma system, F-expansion method, decomposition method

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2006
Volume: 26
Issue: 4